On some properties of the gamma function


Batir N.

EXPOSITIONES MATHEMATICAE, vol.26, no.2, pp.187-196, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.1016/j.exmath.2007.10.001
  • Title of Journal : EXPOSITIONES MATHEMATICAE
  • Page Numbers: pp.187-196

Abstract

In this paper we prove a complete monotonicity theorem and establish some upper and lower bounds for the gamma function in terms of digamma and polygamma functions. (C) 2007 Elsevier GmbH. All rights reserved.